Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am suffering from severe adbominal discomfort since 3 months.I

I am suffering from severe adbominal discomfort since 3 months.I was adviced scanning and in my first scan uterine length was seen normal .In second scan which was done one month after the first scan an increase in uterine length by 5 cm was seen. Radiologist explained it as a sequele to caesarian surgery done 10 month before.Also a haemorrhagic ovarian cyst was seen in my ovary.Gynaecologist prescribed Lyser D tablet and Rantac tablet for 5 days.Even after taking these tablets, pain is still continuing.I need an expert medical advice about my condition.
Mon, 7 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have piles problem, This is not so severe .. but in urgent need of medication could you please let me know any best Doctor to consult? 1) I have syptoms like.. 1 time blood came and with pain .. and feels dare in the morning to go to toilet due to discomfort and little pain but no blood.. 2) this is experiencing by last 4 years.. Now I can t eat chicken, beef and more spicy food. could you please suggest me the stage of disease? Thank you I m waiting for the reply

doctor1 MD

sir my mother is suffering from spinal tuberculosis since 18 months now she is better then previous but now she has severe pain in lower limb and feet.sir tell me why it is

doctor1 MD

Dear DR Sanchetee, My son is suffering for epiliepsy from last 12 year (by birth) I have shown to 7-8 doctors,as on date doctor has tried Tegtrol,revetril, frisium ,topamac,lamtac,levipil & Now new doctor suggested Encorate Chrono 200 but fit not yet controled only levipil extended the fit for 3 years period. Kindly suggest what can I do now? thanks, Narendra 0000

Loading Online Doctors....